# SDR ASAA2019090630635

- Difficulty date: September 6, 2019
- Submitted: September 10, 2019
- Operation: Air carrier
- Aircraft: N478AS
- Make and model: Boeing 737990ER
- Aircraft serial: 44105
- Aircraft time: 16,519 hours, 5,405 cycles
- System (JASC): 2697 · Fire Protection System Wiring
- Part: Wire Harness
- Part number: CA24301
- Condition: Damaged
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING REPLACEMENT OF #2 ENGINE IGNITER PLUGS, FOUND MISSING BRAIDING IN TWO LOCATION ON THE CORE FIRE DETECTION WIRE HARNESS, LWR HARNESS MW0325. GROUNDED - YES. REMOVED CORE FIRE DETECTOR HARNESS MW0325 PER AMM 26-11-02-000-802. INSTALLED HARNESS PER AMM 26-11-02-400-802. PERFORMED OPS TEST PER AMM 26-11-00-710-801 OPS TEST IS GOOD.
